# SDR DALA2023010500079

- Difficulty date: January 4, 2023
- Submitted: January 5, 2023
- Operation: Air carrier
- Aircraft: N596NW
- Make and model: Boeing 757351
- Aircraft serial: 32996
- Aircraft time: 66,758 hours, 21,938 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Condition: Broken
- Location: Exit Sign
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5816 FOUND EMERGENCY EXIT SIGN ABOVE AND BETWEEN L2/R2 BROKEN AT HOUSING AND SUSPECT CONTRIBUTED TO RATTLING AS WELL. CORRECTIVE ACTION: R/R EMERGENCY EXIT LIGHT HOUSING PER B757 AMM 33-51. OPS CHK NML. (9812123)
